# SDR CALA2013011400038

- Difficulty date: January 12, 2013
- Submitted: January 15, 2013
- Operation: Air carrier
- Aircraft: N69154
- Make and model: Boeing 767224
- Aircraft serial: 30433
- Aircraft time: 53,892 hours, 7,866 cycles
- System (JASC): 2330 · Entertainment System
- Part: Control Panel
- Part number: RDAA804601
- Part serial: 00017
- Condition: Failed
- Location: Entertain Sys
- Part time: 44 hours, 7 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE ENTERTAINMENT CONTROL CENTER MS201 OPPOSITE DOOR 1R AFTER LANDING BEGAN MAKING A VIBRATING  SOUND THEN SMELLED OF ELECTRICAL BURNING.  ISOLATED TO IFE CONTROL PANEL.  R & R IAW AMM 23-35-45-024-001, IFE OPS GOOD.  NO ODOR OF SMOKE OR ELESTRICAL BURNING AT THIS TIME.
